Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Wilmington, OH

April 5, 20105 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 5, 2010, 8:39 PM EDT for 5 counties in Ohio. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 8:39 PM EDT (00:39 UTC)
Expired
Apr 5, 2010, 9:30 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 8:55 PM EDTHAIL 110 Ese London, OH
Apr 5, 9:00 PM EDTHAIL 1.252 Nw Harrisburg, OHESTIMATED HALF DOLLAR SIZE HAIL NEAR DARBYDALE
Apr 5, 9:07 PM EDTHAIL 1.752 Nw Grove City, OHGOLF BALL SIZE HAIL ON ALKIRE RD ADJACENT TO BOLTON FIELD
Apr 5, 9:15 PM EDTHAIL 13 Nw Urbancrest, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS51 KILN 060039
SVRILN
OHC041-049-097-129-159-060130-
/O.NEW.KILN.SV.W.0013.100406T0039Z-100406T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
  WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  EASTERN MADISON COUNTY IN CENTRAL OHIO...
  NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 930 PM EDT.

* AT 836 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BIG
  PLAIN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LONDON...
  JEFFERSON...
  LAKE DARBY...
  HILLIARD...
  UPPER ARLINGTON...
  PLAIN CITY...
  DUBLIN...
  WORTHINGTON...

IN ADDITION...DERBY...ORIENT...BIG PLAIN...MADISON LAKE...
HARRISBURG...LILLY CHAPEL...LAFAYETTE AND NEW ROME ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 96.

THIS INCLUDES INTERSTATE 71 BETWEEN MILE MARKERS 85 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4025 8333 4015 8297 3971 8318 3983 8346
TIME...MOT...LOC 0039Z 204DEG 26KT 3979 8330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:22 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 5, 8:22 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT MON APR 5 2010

.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH FROM THE OHIO VALLEY INTO THE GREAT
LAKES REGION TONIGHT. STRONG SOUTHERLY WINDS ON TUESDAY WILL BE
FOUND BETWEEN THIS WARM FRONT AND THE COLD FRONT THAT WILL CROSS
THE REGION WEDNESDAY NIGHT. MUCH COOLER BUT MORE NORMAL
TEMPERATURES WILL BE FOUND FOR THE END OF THE WEEK IN THE WAKE OF
THIS COLD FRONT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATING TO SPREAD SHOWERS NORTHEAST ALONG BOUNDARY. BOUNDARY
LAYER IS STABILIZING SO THE HAIL PRODUCING STORMS WILL LIKELY NOT
BE ABLE TO CONTINUE MUCH MORE THAN THE NEXT HALF HOUR TO HOUR.

SHOWERS HAVE FIRED ALONG THE BOUNDARY RUNNING WNW-ESE THROUGH
KENTUCKY AND SOUTHERN INDIANA THIS AFTERNOON. THE WARM FRONT THAT
THEY ARE POPPING ON WILL LIFT THROUGH CWA THIS EVENING AND BECOME
MORE ACTIVE ONCE IT MOVES INTO THE GREAT LAKES REGION. STORMS WILL
BE ON THE INCREASE THIS AFTERNOON BUT LOSE A LOT OF THEIR PUNCH
WITH THE SETTING SUN. DO NOT EXPECT COVERAGE TO BE THAT MUCH AND I
HAVE THE STORMS REMAINING SCATTERED THIS EVENING AS NOT EVERY SPOT
WILL BE GETTING RAINFALL.

WINDS SHOULD KEEP TEMPERATURES FROM DROPPING OFF MUCH TONIGHT AND
SHOULD ALSO KEEP THEM FAIRLY UNIFORM IN THE UPPER 50S TO AROUND 60.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
STRONG JET WILL SEE TURBULENT MIXING AS EARLY AS THE LATE MORNING.
SUNNY SKIES WILL HEAT THE BOUNDARY LAYER AND SOME GUSTS MAY REACH
AS HIGH AS 35 TO 40 MPH...SIMILAR BUT A LITTLE WEAKER THAN WHAT
WAS SEEN ON SATURDAY. ALSO...THERE WILL NOT BE ANY UPSTREAM
CONVECTION TO TAP INTO STRONGER WINDS JUST A LITTLE FURTHER ALOFT.

HIGH TEMPERATURS WILL BE ON THE WARM SIDE BUT SHOULD STAY SHY OF
THE RECORDS CVG 84 DAY AND CMH 83. WIND WILL DIE DOWN QUICKLY AS
THE SUN ANGLE LOWERS AND SETS LATER IN THE DAY.

COLD FRONT IS BEING PROGGED QUICKER BY THE GFS/ECMWF AND THE TREND
OVER THE PAST WEEK OR TWO IS TO PUSH THESE SYSTEMS BY QUICKLY. I
TRIED TO MAKE A LIKELY BAND OF THUNDERSTORMS PUSH NW-SE THROUGH
CWA LATE WED AND OVERNIGHT. THIS WILL BE AN ENERGETIC SYSTEM WITH
A GOOD BIT OF RAINFALL ASSOCIATED WITH IT...AND AS MARKED AIRMASS
CHANGE BEHIND IT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED GUIDANCE IS IN BETTER AGREEMENT WITH THE SYSTEM THAT WILL
BE AFFECTING THE FA AT THE BEGINNING OF THE PERIOD. MODELS HAVE
ADJUSTED THEMSELVES QUICKER WITH FROPA. 12Z GFS/CANADIAN AND 00Z
ECMWF HAVE FRONT PUSHED INTO ERN OH BY 12Z THU. THE NAM MEANWHILE
HAS THE FNT BACK IN WRN OH. WITH THE MODELS OSCULATING ON THE SPEED
OF THIS SYSTEM...DECIDED TO RUN A BLEND AND PLACED IT IN S CNTL OH.

FNT WILL QUICKLY PUSH E THRU THE REMAINDER OF THE FA...AND PCPN CHC
SHOULD END FROM W TO E ON THU. TEMPERATURES WILL BE TRICKY ON THU.
COLDER AIR WILL BE WORKING IN BEHIND THE FRONT WHICH WILL KEEP TEMPS
DOWN...BUT THERE IS THE POSSIBILITY OF SOME SUNSHINE IN THE
AFTERNOON...WHICH MIGHT CAUSE A REBOUND IN TEMPS.

ALL MODELS ARE STILL SWINGING H5 TROF THRU THE GREAT LAKES/UPPER OH
VLY ON FRI. IT STILL LOOK LIKE THIS SHOULD KICK OFF SOME INSTABILITY
SHRA. COLD AIR ALOFT WILL KEEP TEMPS DOWN INTO 50S.

GFS HAS JOINED THE ECMWF IN BUILDING SFC HIGH INTO THE REGION
FOLLOWED BY GRADUALLY AMPLIFYING H5 RIDGE FOR THE WEEKEND. BY LATE
IN THE PERIOD MODELS TRY AND BRING SOME WEAK ENERGY ACROSS THE TOP
OF THE RIDGE AND ACROSS THE LOWER LAKES...BUT AT THIS TIME IT LOOKS
LIKE IT WILL STAY N OF THE FA.

WENT A BLEND OF HPC GUIDANCE TEMPS AND THE GFS MEX MOS THRU THE
PERIOD.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS GENERALLY EXPECTED THROUGH THE TAF PERIOD. A FRONTAL
BOUNDARY OVER KENTUCKY WILL SLOWLY LIFT NORTH THROUGH THE TAF
SITES THIS AFTERNOON AND EVENING. AS IT DOES SOME THUNDERSTORM
DEVELOPMENT IS POSSIBLE. NOT EXPECTING WIDESPREAD THUNDERSTORM
DEVELOPMENT ACROSS THE AREA AT THIS POINT AND THEREFORE HAVE
LIMITED MENTION TO CB. THUNDERSTORM ACTIVITY SHOULD EXIT THE TAF
SITES BY 03Z. GUSTY WINDS WILL MAKE A RETURN DURING THE DAY ON
TUESDAY.

OUTLOOK...GUSTY WINDS ARE EXPECTED ON TUESDAY. THUNDERSTORMS
POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

&&

.FIRE WEATHER...
STRONG WINDS ON TUESDAY WILL MIX DOWN DRIER AIR...BUT AN
INVERSION AROUND 4000 FEET WILL LIMIT THE AMOUNT OF INTERATCTION
POSSIBLE. DRIER AND WINDIER AIR WILL BE JUST ABOVE THIS INVERSION
BUT SHOULD NOT MIX DOWN TO THE SURFACE. HUMIDITY SHOULD NOT REACH
THE MAGIC 25 PERCENT THRESHOLD...BUT IT IS NOT IMPOSSIBLE THAT
DEEPER MIXING WOULD BOTH INCREASE THE WINDS AND/OR DECREASE
RELATIVE HUMIDITIY SIGNIFICANTLY.

A WATCH IS NOT PRUDENT AT THIS TIME AS RFW CONDITIONS SHOULD NOT
MATERIALIZE. WE ARE AND WILL CONTINUE TO MONITOR FOR DRIER/WINDIER
CONDITIONS THAT MAY MATERIALIZE TOMORROW AFTERNOON.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...NOVAK
FIRE WEATHER...
Hazardous weather outlook, Apr 5, 5:38 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT MON APR 5 2010

INZ050-058-059-KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-
070>074-078>082-088-062145-
WAYNE-FAYETTE IN-UNION IN-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
538 PM EDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A BOUNDARY WILL MOVE NORTH THROUGH THE REGION THIS AFTERNOON AND
EARLY TONIGHT. THUNDERSTORMS MAY DEVELOP AS THE BOUNDARY MOVES
NORTH. A FEW OF THESE STORMS MAY PRODUCE STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

INZ066-073>075-080-KYZ089>096-OHZ077-062145-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-
538 PM EDT MON APR 5 2010

...TORNADO WATCH 50 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

A BOUNDARY WILL MOVE NORTH THROUGH THE REGION THIS AFTERNOON AND
EARLY TONIGHT. THUNDERSTORMS MAY DEVELOP AS THE BOUNDARY MOVES
NORTH. A FEW OF THESE STORMS MAY PRODUCE STRONG
WINDS...HAIL....AND POSSIBLY TORNADOS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Apr 5, 8:04 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             NEW VIENNA              39.32N 83.69W
04/05/2010  M1.25 INCH       CLINTON            OH   PUBLIC

&&

JOHNF
Local storm report, Apr 5, 8:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             LEESBURG                39.35N 83.55W
04/05/2010  M1.00 INCH       HIGHLAND           OH   PUBLIC

&&

JOHNF
Local storm report, Apr 5, 8:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 NW NEW VIENNA         39.35N 83.72W
04/05/2010  M0.75 INCH       CLINTON            OH   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT LEES CREEK

&&

KURZ
Special weather statement, Apr 5, 8:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EDT MON APR 5 2010

OHZ042-051>054-061>063-071>073-080-060115-
HIGHLAND OH-ROSS OH-CLINTON OH-WARREN OH-FAYETTE OH-GREENE OH-
CLARK OH-MADISON OH-MIAMI OH-CHAMPAIGN OH-DARKE OH-MONTGOMERY OH-
821 PM EDT MON APR 5 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...
SOUTHEASTERN DARKE...SOUTHERN CHAMPAIGN...SOUTHERN MIAMI...
SOUTHWESTERN MADISON...CLARK...GREENE...FAYETTE...EASTERN WARREN...
CLINTON...NORTHWESTERN ROSS AND EXTREME NORTHERN HIGHLAND COUNTIES
THROUGH 915 PM EDT...

AT 815 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PITSBURG TO KETTERING TO MORROW...MOVING EAST AT 45
MPH.

WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL HAVE BEEN REPORTED
WITH THESE STORMS AND WILL REMAIN POSSIBLE AS THEY MOVE FROM THE
MIAMI VALLEY INTO CENTRAL OHIO.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTHRIDGE...WEST
MILTON...BEAVERCREEK...VANDALIA...PLEASANT HILL...WRIGHT-PATTERSON
AFB...HUBER HEIGHTS...XENIA...FAIRBORN...TIPP CITY...WILMINGTON AND
WILBERFORCE.

ALSO...GARLAND...UNION...LAURA...MOUNT HOLLY...CLARKSVILLE...
OVERLOOK-PAGE MANOR...HARVEYSBURG AND ROXANNA ARE NEAR THE PATH OF
THESE LINE OF STRONG THUNDERSTORMS.
Local storm report, Apr 5, 8:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             WASHINGTON COURT HOUSE  39.54N 83.43W
04/05/2010  M1.00 INCH       FAYETTE            OH   TRAINED SPOTTER

&&

JOHNF
Local storm report, Apr 5, 8:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             BLOOMINGBURG            39.61N 83.40W
04/05/2010  E0.75 INCH       FAYETTE            OH   FIRE DEPT/RESCUE

            DIME TO PENNY SIZE HAIL

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:08 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross40 min
Apr 5, 8:24 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway36 min
Apr 5, 8:28 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery47 min
Apr 5, 9:06 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison39 min
Apr 5, 9:09 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking51 min
Apr 5, 9:22 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren38 min
Apr 5, 9:35 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking40 min
Apr 5, 9:46 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Apr 5, 9:53 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Pike, Ross52 min
Apr 5, 9:53 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Warren37 min
Apr 5, 10:30 PM EDTSevere Thunderstorm WarningILNClinton, Fayette45 min
Apr 5, 10:37 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto37 min
Apr 5, 11:27 PM EDTSevere Thunderstorm WarningILNPickaway, Ross33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.